# SDR 07FDEA02192

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: A53773487
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR DOUBLER AT C20, P51-54 RT, NOT COMPATIBLE WITH P TO F CONVERSION.  REPAIR PERFORMED BY INSTALLATION OF NEW EXTERNAL DOUBLER IAW EA 6-5313-106478 AND RAS/DABRE/7007753/2007 ISSUE "A".
